# SDR SWAA2022052605031

- Difficulty date: May 6, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 46,249 hours, 27,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT Z CHANNEL AT STA 767+14' HAS CORROSION (234-10) REMOVED CORROSION AFT CARGO COMP LT Z CHANEL AT STA 767 +14' IAW B737 SRM51-10-02-0G-0.  EVALUATION AREA :ORIGINAL MAT 0.040 .MAT LOSS 0.015.MAT REMAINING 0.025 .FOUND OUT LIMITS IAW B737 SRM 53-00-53-1A-2. A/D #2. DRILLED NEW SECTION OF AFT CARGO L/H Z-CHANNEL FROM STA 747 TO STA 847 IAW B 737-7 SRM=51-40-05-0G-0. TREATED AND PRIMED PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-802. INSTALLED NUT PLATES AT NEW SECTION OF AFT CARGO L/H Z-CHANNEL AS PER B737-700 SRM 51-40-02-0G-0. SPLICED TOGETHER TOW PARTS OF AFT CARGO L/H Z-CHANNEL AS PER B737-700 SRM 51-40-02-0G-0.
